# SDR CALA9701744

- Difficulty date: December 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N77780
- Make and model: Boeing 727232
- Aircraft serial: 20635
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6521630188
- Condition: Dented
- Location: Rt Te Foreflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND RT WING FORWARD FOREFLAP DENTED ON BOTTOM SURFACE ABOVE NR 5 FLAP TRACK.  THE FOREFLAP WAS REMOVED, REPAIRED, AND REINSTALLED IAW MM 27-51-00.
